# SDR VTZA990236

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Generator
- Part number: 7011672111
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/ALB - FLT 7182 - DURING TAKEOFF, CREW ABORTED TAKEOFF DUE TO CAPTAIN'S SYMBOL GENERATOR FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND AND REPLACED SYMBOL GENERATOR.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.   (X)
